# SDR 2012FA0000830

- Difficulty date: November 18, 2012
- Submitted: December 21, 2012
- Operation: General aviation
- Aircraft: N351CH
- Make and model: Snias AS350B3
- Aircraft serial: 3537
- Aircraft time: 5,290 hours, 35,400 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 5,246 hours, 16,616 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 704A34412254
- Condition: Leaking
- Location: Hyd System
- Part time: 24 hours, 42 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DEFECTIVE HYDRAULIC HOSE,  INSTALLED NEW TYPE HOSES AND AFTER 24.0 HRS IT STARTED LEAKING.
